Results 1 to 3 of 3
Tramadol - Cold Turkey advice, support.
  1. #1
    Algernon1 is offline New Member
    Join Date
    Dec 2014
    Posts
    6

    Default Tramadol - Cold Turkey advice, support.

    Hi Everyone,

    My name is David from NY,

    I know that from looking through this forum, that there are literally hundreds of threads about tramadol addicition and withdrawal. I just wanted to start another so that I'd have people to talk to while i go through this awful process.

    I have been taking tramadol reguarly for about 10 months. Doses have been very variable, starting at 100mg a day and now varying from between 400mg to 1000mg per day. Initially i was taking it for pain, but then basically just due to dependance.

    I have tried going cold turkey before and failed miserably. i lasted about 30 hours before i absolutely had to give in. i was so lethargic, hot but covered in goosebumps, sweating and generally felt like >>>>. Worst of all i was at work (essentially a manual labour job).

    Right now i am lucky enough to have a few weeks leave with no obligations and i intend to try again. From my reading i understand that going slow and tapering is the safest way to go - but i honestly dont think that going through a process that long will work for me. There are apparently dangers of going cold turkey. If things become too serious and it becomes apparent that it is simply not do-able then i can fairly easily get some more tramadol to releive the WD symptoms and then try taper instead. However i obviously wont try go cold turkey with tramadol in my house because I'll definitely take it hahahaha.

    My arsenal of medications to help me get through this include anti-seizure drugs (as i understand seizures are possible while withdrawing). And also sleeping pills for the insomnia.

    So i essentially plan to keep my dose on the low side for the next few days till i completely run out - and then go cold turkey. During the first few days i plan to spend as much time either exercising, listening to movies, knocking my self out with sleeping pills and keeping as busy and happy as possible.

    Has anyone done something similar to this before? Does it sound like a good plan? Does anyone have any suggestions? or think that this sounds outright stupid?

    I would really, really appreciate any comments or suggestions or support in general.

    Thanks
    Dave

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi David,

    I'm really glad to hear you have an anti-seizure med. Going cold turkey from Tramadol carries a high risk of seizure, as you already know.

    I only have a minute to post. You should copy & paste this first post onto a new thread on the Need to Talk board. There's much more traffic there and you'll get lots of support and advice.

    I'll check back with you tomorrow.
    Kat

  3. #3
    Algernon1 is offline New Member
    Join Date
    Dec 2014
    Posts
    6

    Default

    Done Thanks!

Similar Threads

  1. Replies: 23
    Last Post: 01-10-2016, 03:16 PM
  2. Tramadol Cold Turkey
    By Timbotoes in forum Prescription Drug Addiction
    Replies: 14
    Last Post: 09-05-2015, 09:49 PM
  3. Tramadol - Cold turkey advice, support
    By Algernon1 in forum Need to Talk?
    Replies: 8
    Last Post: 12-12-2014, 03:38 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22